Jump to content

Been through almost every described withdrawal symptom...


Recommended Posts

...known to mankind - now I am sweating so that the window on the drivers side (mine) get steamy, and you  can imagine how it is to drive when one´s glasses are literally foggy.

 

It seems that I have sailed through some sort of phases, at every cut a different effect: First there were the palpitations and irregular heartbeats. Then the muscle cramps and abdominal aches. After that the neurological system acted out and I had all sorts of twitches and ticks. For a while I lost all sense of balance when I lay down - and I felt like the astronaut in 2001 - Space Odyssey - the one who floated into space. Not nice - believe me!

The only thing that kept me from going crazy with fear and discomfort was the fact that I had read thoroughly both info on this site and benzo.org.uk and the Ashton Manual. I also bought a book by Shirley Tricket, that Prof. Ashton recommends in her manual. It is out of print, but I bought a used copy through alibris.com - dirt cheap!

 

I can´t say it often enough: Information is the root of everything good :)

 

...and my mantra that I repeat over and over translates: I am normal, I am normal...

 

Any suggestions of what to expect next? I still have about 1.5 mg of Lexotan to taper, but now I am finally beginning to believe that I am going to succeed. My windows are getting bigger and more transparent...and it´s 14 weeks since I began. I gather from some of the sources that I have read, that the symptoms can get worse at this stage. Is it so - in general?

 

Thanks for being there for me  :smitten:

 

Lexotania.

 

 

Link to comment
Share on other sites

Hi Lexotania!, i dont know what Lexotan is and you dont have profile information listed at the bottom of your posts. Put it there so peeps can get an idea of wht youre history is so maybe they can advise you better.

goodluck :thumbsup:

Link to comment
Share on other sites

hi lexotania :)

 

Glad you are making it through this!  Information is good yes, but TOO much information can be a bad thing sometimes, for me anyhow..

 

Things didnt start getting bad for me until I got to around 1.0 - 1.5 mg's of valium equivalent of my klonopin.  so dont be surprised if new symptoms pop up...there is no way to really predict it though because some people feel better as they get lower , while others (me) seem to start feeling worse as we got lower. 

 

but you have made it a good ways!!  you are doing a great job.  Just keep doing what you are doing and you will be off this junk!!

Link to comment
Share on other sites

Thank you guys! :)

 

@Mark22: Have you ever concidered that the milk-tapering might be adding to your ailments?

 

Lactose intolerance is quite common among benzo-users (and I was originally prescribed bromazepam for wrongly diagnosed lactose intolerance - that was almost 17 years ago).I am not saying that this may be the case with you - but I am a firm believer in that the digestive-related withdrawal symptoms should not be encouraged with the consumption of milk - intolerant or not.

 

Lexotania

 

On 3 mg lexotan (bromazepam) for 16 years. Gradually tapering since beginning of march this year. Down to 1.5 mg. Should have cut more by now, but postponing it because I am sitting by my mothers deathbed in hospital and extra aggravation is sth I really can´t cope with. Oddly, when I was 2 weeks into my tapering, my nonsmoking always healthy eating and exercising mother was hospitalized and diagnosed with untreatable lung cancer and  metaplasia in her hip. So as I have tapered, she has become dependant to gradually increasing doses of morphine and all sorts of painkillers. Makes one wonder about yin and yang...

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...